Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anyone feel weird after med switch??...to lexapro? karlie

Posted by Dinah on November 5, 2002, at 7:41:19

Originally posted by karlie 11/5/02.

> i just switched from paxil/remeron (for anxiety disorder and depression) and i was just put on lexapro...i feel my anxiety is back full force, making me not very functional and my appetite is gone and i'm having stomach pyrotechnics (which i don't usually have) has anyone gone through such a switch? and if so does the lexapro kick in soon? because i don't know how much longer i can feel this miserable...(it's been a week off paxil arg...)also does anyone know if lexapro does anything for minor ocd tendancies and big mood swings??...allright hope someone's been through this and that i'm not just an abnormal freak:(

 

Thread

 

Post a new follow-up

Your message only Include above post


[126496]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:126496
URL: http://www.dr-bob.org/babble/20021101/msgs/126496.html